# SDR CALA2021111002075

- Difficulty date: November 10, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N489UA
- Make and model: Airbus A320-232
- Aircraft serial: 1702
- Aircraft time: 59,086 hours, 25,759 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Cap
- Part number: NA
- Part serial: NA
- Condition: Missing
- Location: Na
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 REF LOG PAGE 7390981,FUEL CAP MISSING ON ARRIVAL.NO DAMAGE TO ADJACENT AREA. COMPLIED WITH GMM 02-30-95.OK PER TOMC VARGAS
